when the effect of my medicine starts to wear off I feel extremely farigued with shortness of breath
I have much the same problem, but usually at night. I am a shallow breather which is caused by the stiffness of the muscles between the ribs. it is lung dyskinesia. however, when I get in bed and settle down for the night, my breathing becomes steadier. every time I go to the doctor he/she checks my oxygenation level and it is always in the high 90's, so they don't worry about it too much.
I can feel when my meds wear off too. I feel tired, rigid and increased tremors especially if I do too much without rest periods. My doctor put me on Comtan to help extend the sinemet. This worked until I got side effects.
Hi Get your D levels checked thats what my shortness of breath was caused by. My levels were 30 in stead of 80. I still get shortness of breath from time to time but not as bad
I have the same problem and now experiencing increase dyskinesia. Will be seeing my neurologist next week